# SDR RRXA96133

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2759472
- Condition: Corroded
- Location: Bs1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND EXFOLIATION CORROSION DAMAGE TO FLOORBEAM PAST LIMITATIONS IAW DC-8 SRM, AT Y=1580 AND X-50.  INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH B21-R10, TREATED AREA IAW DC-8 SRM 51-1-8.
